# SDR BAQA091670

- Difficulty date: November 29, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 731 hours
- Engine: Pwa PW206A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 45033501
- Part serial: 1159
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 1,074 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY. NR 1 ENGINE WON'T START.  UNIT WAS INSTALLED AT A/CTT 16.6.  HARDCARDS ENCLOSED.  REPLACED WITH SERVICABLE UNIT.  02/17/2004
